# SDR C2XA11CL142

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450811
- Aircraft time: 16,138 hours, 9,857 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 81662410
- Part serial: 200401021
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 16,138 hours, 9,857 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD FLT 6104 THE CREW REPORTED A BLEED NR 2 OVERTEMP THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 HIGH TEMPERATURE THERMOSTAT.  OPERATIONAL CHECKS WERE GOOD.
